# SDR UALA2012031201618

- Difficulty date: March 10, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 47,512 hours, 18,982 cycles
- Engine: Iae V2527A5
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT DOOR 1R IS FROSTED OVER, CAN'T SEE OUT OF IT IN-FLIGHT.  REPLACED WINDOW.
